MathSciNet Relay Station
MathSciNet bibliographic data
MR1357618 32H10 (32F15 32N15)
Boas, Harold P.; Straube, Emil J.; Yu, Ji Ye Boundary limits of the Bergman kernel and metric. Michigan Math. J. 42 (1995), no. 3, 449–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement